# SDR FDEA201705101384

- Difficulty date: May 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 101,648 hours, 33,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: ACG7016503
- Part serial: XLC0106
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, NLG INDICATION WENT FROM GREEN TO  RED ON PRIMARY AND SECONDARY DISPLAY.  FROM THAT POINT NLG DOWN INDICATION WAS INTERMITTENT.  REMOVED AND REPLACED THE LOWER LOCK LINK ASSY IAW MM 32-00-01-4.   REPLACED TARGET ASSY IAW MM 32-61-17-4. PERFORMED GEAR SWING 7 TIMES, OPS CHECKED NORMAL ALL INDICATIONS WERE NORMAL IAW MM 32-30-00-5-1.
